# SDR SWIA201642093

- Difficulty date: April 4, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 33,455 hours, 19,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3170521
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ANGLE HAS CORROSION.  INSTALLED NEW PASSENGER DOOR ANGLE, PN 601R317052-1, IAW SRM.  RESTORED FINISH, LEAK CHECK GOOD.
